MathSciNet Relay Station
MathSciNet bibliographic data
MR2078696 34A25 (34K07 65L20)
Liu, M. Z.; Li, Dongsong Properties of analytic solution and numerical solution of multi-pantograph equation. Appl. Math. Comput. 155 (2004), no. 3, 853–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement